Ultimate boundedness results for a certain third order nonlinear matrix differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 46 (2007) no. 1, pp. 65-73 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

This paper extends some known results on the boundedness of solutions and the existence of periodic solutions of certain vector equations to matrix equations.
This paper extends some known results on the boundedness of solutions and the existence of periodic solutions of certain vector equations to matrix equations.
Classification : 34C11, 34C25, 34D20, 34D40
Keywords: matrix differential equation; Lyapunov function; boundedness
@article{AUPO_2007_46_1_a6,
     author = {Omeike, M. O.},
     title = {Ultimate boundedness results for a certain third order nonlinear matrix differential equations},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {65--73},
     year = {2007},
     volume = {46},
     number = {1},
     mrnumber = {2387494},
     zbl = {1151.34044},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2007_46_1_a6/}
}
TY  - JOUR
AU  - Omeike, M. O.
TI  - Ultimate boundedness results for a certain third order nonlinear matrix differential equations
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2007
SP  - 65
EP  - 73
VL  - 46
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_2007_46_1_a6/
LA  - en
ID  - AUPO_2007_46_1_a6
ER  - 
%0 Journal Article
%A Omeike, M. O.
%T Ultimate boundedness results for a certain third order nonlinear matrix differential equations
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2007
%P 65-73
%V 46
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_2007_46_1_a6/
%G en
%F AUPO_2007_46_1_a6
Omeike, M. O. Ultimate boundedness results for a certain third order nonlinear matrix differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 46 (2007) no. 1, pp. 65-73. http://geodesic.mathdoc.fr/item/AUPO_2007_46_1_a6/